# SDR AALA202405214336

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,682 hours, 32,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3647
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 54,958 hours, 28,822 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP EMERGENCY POWER SUPPLY UNIT (13WL). REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (13WL) I.A.W AMM  33-51-38-000-001-A, AMM  33-51-38-400-001-A, PERFORMED BITECHECK OF EPSU I.A.W AMM 33-51-00-710-001-A BITE CHECK IS OK, PERFORMED POWER UP TEST OF THE CIDS I.A.W AMM 23-73-00-740-005-A TEST IS OK.
